MathSciNet Relay Station
MathSciNet bibliographic data
MR2770019 (2011m:46118) 46L53 (60G20 60H07 60H40)
Bożejko, Marek; Lytvynov, Eugene Meixner class of non-commutative generalized stochastic processes with freely independent values II. The generating function. Comm. Math. Phys. 302 (2011), no. 2, 425–451.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement